# SDR SWAA2021052690268

- Difficulty date: June 4, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED ON FCB AFT BULKHEAD SUPPORT GUSSET BS500D S-19R P/N 143A9481-5 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 143A7902 80641U 11JUN20
